# SDR C2XA07BT022

- Difficulty date: February 28, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 13,147 hours, 10,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR MX LOG SQUAWK FLT NR 3005 FOUND EMERGENCY LIGHTS (RT WING FUSELAGE FRONT FAIRING AND ISLE LIGHT NR 2) INOP.  REMOVED AND REPLACED CHARGER ASSEMBLY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.  CLOSED
